Felbatol Overdose

The effects of an overdose with Felbatol (felbamate) will vary, based on how much was taken and whether it was taken with any other medications. Taking too much Felbatol may cause an upset stomach and an increased heart rate. Treatment will likely include administering certain medications, pumping the stomach, or providing supportive care.

Can You Take Too Much Felbatol?

Felbatol® (felbamate) is a prescription medication used to control partial seizures in people with epilepsy and to treat seizures associated with Lennox-Gastaut syndrome in children. As with most medications, it is possible to take too much Felbatol.
 
The specific effects of an overdose with this medication can vary, depending on a number of factors, including the Felbatol dosage and whether it was taken with any other medications or substances.
 

Effects of an Overdose With Felbatol

Reported effects of a Felbatol overdose have included:
 
  • Upset stomach
  • An increased heart rate.
     

Treatment Options

If the Felbatol overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication that is absorbed into the bloodstream. It is unknown if dialysis is helpful for removing Felbatol from the bloodstream. Treatment may also involve supportive care, which consists of treating symptoms that occur as a result of the overdose.
 
Seek immediate medical attention if you believe that you or someone else may have intentionally or accidentally taken too much Felbatol.
 
Know the Signs - Concussion Safety

Felbatol Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.